Medical Questions > Womens Health > Birth Control Forum

depo provera weight gain

i have gained about 40 lbs in 2 months on this shot. i went from a size 3 to a 9 when i atarted the shot. my doctor said most of his patients get very big when they get on this shot. should i stop taking it or go on a strict diet and load up on fat burners. my other symptoms are still the decressed sexual drive, moody, tired.. ya know? what should i do
Did you find this post helpful?
|

User Profile
replied April 16th, 2009
Supporter
Sounds like the depo shot is not the right form of birth control for you. If I was having that many problems on it, I would switch. Keep in mind, though, that your period may be very irregular when you switch. Many women have complained that it takes a long time for their periods to resume after going off the Depo Provera shot.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...